# SDR TU32003F00007

- Difficulty date: May 13, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N112TV
- Make and model: Bell 206L-3
- Aircraft serial: 51123
- Engine: Allsn 250B17
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 206011149105
- Part serial: HB1619
- Condition: Brinelled
- Location: Main Rotor
- Part time: 836 hours
- Component: Main Rotor Hub
- Component part number: 206011149105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HOUR INSPECTION THE MAIN ROTOR HUB WAS BEING LUBRICATED.  THE PITCH CONTROL LINKS WERE DISCONNECTED AND RATCHETING WAS FELT WHEN THE BLADES WERE ROTATED.  THE HUB WAS REMOVED AND DISASSEMBLED.  THE MAIN ROTOR YOKE HAD SEVERE BRINNELLING ON EACH SPINDLE.  THE WAS NO INDICATION OF THE SEALS LEAKING AND THE PROPER AMOUNT OF GREASE WAS STILL INTACT THIS YOKE WAS PUT INTO SERVICE MAY 18, 2000 NEW.  ALTHOUGH PROBABLE CAUSE IS UNDETERMINED, IT IS POSSIBLE THE METAL HARDNESS OF THE SPINDLES IS NOT ADEQUATE.
